Journal of Medical Physics
 Home | Search | Ahead of print | Current Issue | Archives | Instructions | Subscription | Login  The official journal of AMPI, IOMP and AFOMP      
 Users online: 3436  Home  EMail this page Print this page Decrease font size Default font size Increase font size 
Year : 1994  |  Volume : 19  |  Issue : 2  |  Page : 70-73

A Graphical Method For The Application Of Polynomial Model To Fractionated Radiotherapy

Correspondence Address:
Y M Gupta

Login to access the Email id

Source of Support: None, Conflict of Interest: None

Rights and PermissionsRights and Permissions

The dose effect equation developed through the polynomial model as proposed in our earlier communication, has been found to be capable of providing a number of new insights into the clinical radiotherapy. In this paper we have proposed a graphical method for the application of dose-effect equation of the polynomial model to fractionated radiotherapy. The main features of the method are demonstrated with the help of suitable worked examples.

Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)

 Article Access Statistics
    PDF Downloaded79    
    Comments [Add]    

Recommend this journal